| Model Number |
89-10581 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A supplier corrective action request (scar) was issued to the tubing supplier conmed.The tubing has not been returned to deroyal for evaluation at this time.This investigation is ongoing at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
Event or Problem Description
Brownish substance on the conmed tubing.
Additional Manufacturer Narrative
The tubing was returned to deroyal for evaluation.A supplier corrective action request (scar) was issued to the tubing supplier conmed.Potential root cause: raw material (resin) with foreign matter from conmed's supplier.Cleaning routing not determined in the header, mesh and the die.The following corrective actions have taken place by conmed: requested an incoming inspection of the resin.Updated orders to include the cleaning routing process to include the period of time of the change frequency, this includes changes in the header, the meshes, the dies as applied.The burned resin will be removed before it accumulates in the die.Deroyal no longer receives this product from conmed.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.